# SDR IPXA11568883

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FLOORBOARD 222XAF HAS DENT ON TOP.  FABRICATED NEW FLOORBOARD 222XAF IAW EO B757-5320-9692-G.
